# SDR 07FDEA01755

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49321541200
- Condition: Corroded
- Location: Bs 705-745
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HOLE AREAS AT LBL 76 FS 675-735 HAVE CORROSION REMOVED CORROSION IAW DC10-SRM VOL II 51-21-01 PG 28 ORIG THICKNESS .080 REMOVED .039 FOUND TO BE OUT OF LIMITS IAW DC10 SRM VOL I 53-70-00 FIG 5.  REMOVED AND REPLACED SEAT TRACK IAW DC10 SRM 53-70-00 VOL I  FIG 1 SHT 2.
